Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
1,031 Posts
Discussion Starter · #1 ·
I was just on 1000mg of Solu-Medrol IV per day (Steriods) for three days and now I am on an oral taper. Does anyone know if Steroids cause C. I have been really great since eating my Ezekiel Bread, but now GEEZ
Today is my last day of taking the oral taper so maybe things will get back to normal, but just curious if anyone has ever had to take some type of steroid and had this problem. I had to take them because my darn MS relapsed, but I have fully recovered. For those who don't know me and may answer this question, the reason I am here is because the docs diagnosed me with IBS for a year and a half so I came here frequently. Turns out my "C" problems were not IBS but Multiple Sclerosis.Thanks for the help.Dee
 

·
Registered
Joined
·
34,955 Posts
It wasn't listed as a side effect www.drugchecker.com (other GI side effects were listed), but I dunno if you could rule it out entirely.K.------------------I have no financial, academic, or any other stake in any commercial product mentioned by me.My story and what worked for me in greatly easing my IBS: http://www.ibsgroup.org/ubb/Forum17/HTML/000015.html
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top